Jump to content

Recommendations


[85...]

Recommended Posts

[85...]

Hey all!  :thumbsup:

 

One of the symptoms that's really beginning to bug me is joint pain. I notice it more in the my toes and fingers, but my wrist and knees are painful, too. I can't rely on Ibuprofen, as they supposedly work against you, so what can I do to help (apart from stretching and such (however, it's hard as nails to properly stretch a TOE)).  :tickedoff: Thanks for the advice!  :-[

 

-Pete

Link to comment
Share on other sites

Ibuprofen can cause tinnitus and/or make it worse. So if you happen to have tinnitus, as a wd sx or otherwise, you may want to stay away from it.  It happens to kick mine up quite a bit.
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

[5b...]
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...